It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


After asking my Gyn. about my meds she suggested changing from Cymbalta, which I've been on for over 6 years, to 10 mg of Lexapro. I weaned off of Cymbalta and have only taken Lexapro for about 4 days but feel awful. I'm irritable and snapping at my kids and crying. I have always told my Dr.'s that I'm not sad, but my symptoms were more irritability, so I didn't think I needed to be on AD meds....but now I am sad. If it will pass I can handle this...my kids may say differently...but I just don't know what Lexapro can do for me that Cymbalta didn't....and I was taking 60 mg of Cymbalta? Any advice would be great.





All times are GMT -7. The time now is 07:07 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!